# SDR MALA010181

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MAIN INTRANSIT LIGHT AND GEAR HANDLE UNSAFE LIGHT REMAINS ILLUMINATED IN FLIGHT, CYCLED GEAR-NO EFFECT.  MAINTENANCE REPLACED PCB P/N 8-060-02, S/N OFF A184704, S/N ON A185321, PERFORMED OPS AND GEAR CYCLES.  OPS CHECK GOOD.
